# SDR SWAA2022092218946

- Difficulty date: June 15, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN S-10L TO S-14L BS827 - BS887. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 727 TO 887 S-10L TO S-14L LISTED BELOW PER SRM 51-10-07-0G-0 PARA. 5D-E  1) BS 827-847 S-13L TO S-14L 2) BS 847-867 S-10L TO S-11L 3) BS 847-867 6' ABOVE S-13L 4) BS 867-887 S-13L TO S-14L  CLAD WAS NOT PENETRATED IN THESE LOCATIONS;[02] INSPECTED ACTION 1;[03] EVALUATED ANOMALIES ON FUSELAGE SKIN AT BS 827+10 3'BELOW STR 13L D=.0025'; BS 847 5' ABOVE STR 13L D=.0025'; BS 847+12 2'BELOW STR 13L D=.002'; BS 867 1'BELOW STR 13L D=.002'; BS 867 4'ABOVE STR 13L D=.001'; BS 867+13.5 2.5'BELOW STR 13L D=.002'; BS 847+9 2'ABOVE STR 11L D=.0008'; BS 867+6 4'ABOVE STR 11L D=.001'; BS 867+14 3'ABOVE STR 11L D=.0006' IAW SRM 53-00-01-1A-1;[04] DEPTH MEASUREMENTS MISSING CAL TOOL REQUIREMENTS.;[05] OPTICAL MICROMETER USED ID:IS000637 S/N:9761 DUE:02/2023 DIAL DEPTH GAUGE USED ID:ATS2677 S/N:UNKNOWN DUE:11/2022. TOOLING USED FOR CORRECTIVE ACTION 3;[06] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 5;[07] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00CRFAS;[08] VERIFIED CORRECTIVE ACTION 7
